# SDR SWAA2022021615066

- Difficulty date: May 5, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E SEAL RETAINER ABOVE PYLON AFT TIP IS CRACKED / REMOVED RIGHT WING T/E SEAL RETAINER ABOVE PYLON AFT TIP WITH CRACK DAMAGE AND INSTALLED NEW SEAL RETAINER SAME LOCATION ABOVE IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25.
